# SDR DXTA2023021580530

- Difficulty date: February 14, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N505QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0042
- Aircraft time: 6,422 hours, 4,244 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 84698002
- Condition: Defective
- Location: Zone 700
- Stage of operation: LD
- How discovered: L
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

NLG LANDING GEAR RETRACTION: ON APPROACH, AFTER GEAR HAD BEEN EXTENDED FOR A WHILE AND FLAPS HAD BEEN SELECTED TO FULL, WE GOT THE AMBER WOW MISCOMPARE CAS. WE INITIATED A MISSED APPROACH, DURING WHICH WE BROUGHT THE GEAR HANDLE UP, BUT GEAR WOULD NOT RETRACT. WE DIVERTED TO A LONGER RUNWAY; GEAR EXTENSION AND LANDING WERE NORMAL. AT SOME POINT DURING TAXI THE WOW MISCOMPARE CAS EXTINGUISHED. // SIGNOFF// REMOVED NLG WIRE HARNESS AND INSTALLED A NEW CUSTOMER SUPPLIED NLG WIRE IAW CE680A AMM 32-20-00. PERFORMED OPERATIONAL CHECK OF MLG EXTENSION AND RETRACTION IN REFERENCE TO CE-680A AMM 32-30-00. OPS CHECK GOOD AT THIS TIME. PN ON: 8469800-2 PN OFF: 8469800-1
